RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1989, Issue 9, Pages 187–190 (Mi at6431)  

Notes

An algorithm for decomposition of a non-convex set of vertices of a directed graph

G. S. Yeryomin

Moscow

Abstract: Equivalent transformations are analyzed of a directed loopless graph that simplify decomposition of a non-convex set of vertices into a minimal set of convex subsets. An algorithm is discussed which additionally minimizes the size of the associated section of the graph. The findings may be useful in analyzing the flowchart of informational inter-linkage of MIS tasks where the data stored externally has to be minimized.

Full text: PDF file (686 kB)

Bibliographic databases:
UDC: 519.175

Received: 16.12.1987

Citation: G. S. Yeryomin, “An algorithm for decomposition of a non-convex set of vertices of a directed graph”, Avtomat. i Telemekh., 1989, no. 9, 187–190

Citation in format AMSBIB
\Bibitem{Yer89}
\by G.~S.~Yeryomin
\paper An algorithm for decomposition of a non-convex set of vertices of a directed graph
\jour Avtomat. i Telemekh.
\yr 1989
\issue 9
\pages 187--190
\mathnet{http://mi.mathnet.ru/at6431}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1026533}


Linking options:
  • http://mi.mathnet.ru/eng/at6431
  • http://mi.mathnet.ru/eng/at/y1989/i9/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:117
    Full text:39
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021